| Model Number |
RBYPCLP60 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using packing coil lps, ruby coil lps, and a non-penumbra microcatheter.During the procedure, the physician placed multiple ruby coil lps in the target location using the microcatheter.While attempting to advance the packing coil lp through the microcatheter, the packing coil lp got stuck in the microcatheter and would not advance further.Therefore, it was removed.The procedure was completed using a new packing coil lp and the same microcatheter.There was no report of an adverse effect to the patient.